# SDR HEEA083766

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 4,482 hours
- Engine: Allsn 250C*
- System (JASC): 7250 · Turbine Section
- Part: Check Valve
- Part number: 23062087
- Part serial: 4385
- Condition: Smoke
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHECK VALVE SMOKING ON SHUTDOWN. REPLACED WITH SERVICEABLE PART.
